# SDR ASAA2021070235239

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,308 hours, 7,329 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Weather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT WORK PROPERLY IN "AUTO" MODE. ERRONEOUS INFORMATION DISPLAYED ON FIRST OFFICER SIDE WHEN WX OR WX+T SELECTED. NO PRECIPITATION DISPLAYED ON EITHER SIDE WHEN FLYING THROUGH A RAIN SQUALL. GROUNDED - YES. RESET SYSTEM, GROUND FUNCTIONAL CHECK GOOD IAW B737-900 AMM 34-43-00-710-802-001.
